# SDR GTIA010560

- Difficulty date: June 23, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 9952 - TAIL COMPARTMENT HIGH TEMP LIGHT ON FOR 1 MINUTE 50 SECONDS.  DURING CLIMB-OUT FROM MLB HP BLEED OFF.  FOLLOWED BY QRH PROCEDURE.  PERFORMED HIGH POWER ENGINE RUN IAW MD-8- MM 72-00.  FOUND BOTH L/R AND RIGHT A/C TEMP HIGH SENSORS LEAKING.  RESOLVED IAW MD-80 SRM 21-61-04 AND FOUND FLEX DUCT ON LEFT SIDE LEAKING.  REPOSITIONED DUCT PERFORMED ADJUST TEST OF TAIL COMPARTMENT SENSOR IAW MD-80 MM.  OPS CHECK GOOD.  (M)
